RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belyaev, Yuri Konstantinovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 29

Number of views:
This page:1920
Abstract pages:5426
Full texts:2542
References:27
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person23143
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189356

Publications in Math-Net.Ru
2015
1. Yu. K. Belyaev, B. Kriström, “Analysis of survey data containing rounded censoring intervals”, Inform. Primen., 9:3 (2015),  2–16  mathnet  elib
1993
2. Yu. K. Belyaev, L. Yu. Volkova, “Properties of nonparametric estimates for the probabilistic characteristics of failure-free operation taking into account eliminable failures”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 5,  27–32  mathnet  mathscinet  zmath
1992
3. Yu. K. Belyaev, T. N. Dugina, N. V. Chistyakova, “Estimation of the reliability of a system with multiple failures on the basis of incomplete data”, Avtomat. i Telemekh., 1992, 2,  181–189  mathnet  mathscinet; Autom. Remote Control, 53:2 (1992), 299–305
1989
4. Yu. K. Belyaev, B. V. Gnedenko, A. D. Solov'ev, “Works on Mathematical Theory of Reliability at the Department of Probability Theory”, Teor. Veroyatnost. i Primenen., 34:1 (1989),  191–196  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:1 (1989), 165–169  isi
1987
5. Yu. K. Belyaev, “Asymptotic properties of multiplicative estimates in accumulating data”, Dokl. Akad. Nauk SSSR, 294:1 (1987),  11–14  mathnet  mathscinet  zmath
6. Yu. K. Belyaev, A. A. Zamyatin, “A multiplier estimate for the distribution function of the lifetime of a particle in the Bellman–Harris process”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 2,  15–22  mathnet  mathscinet  zmath
1980
7. Yu. K. Belyaev, A. N. Malkov, “On sampling inspection by a qualitative criterion with varying probabilities of classification errors”, Dokl. Akad. Nauk SSSR, 254:2 (1980),  265–269  mathnet  mathscinet  zmath
1976
8. Yu. K. Belyaev, “Sequential estimates in sampling inspection by means of a qualitative criterion with classification errors”, Dokl. Akad. Nauk SSSR, 231:3 (1976),  521–524  mathnet  mathscinet  zmath
1975
9. Yu. K. Belyaev, A. N. Malkov, “Completeness of families of probability measures in inspection by first occurrence schemes”, Dokl. Akad. Nauk SSSR, 225:1 (1975),  27–30  mathnet  mathscinet  zmath
1973
10. Yu. K. Belyaev, L. V. Rykova, “Kolmogorovs nonparametric test for samples from finite populations”, Dokl. Akad. Nauk SSSR, 210:6 (1973),  1261–1264  mathnet  mathscinet  zmath
1972
11. Yu. K. Belyaev, V. I. Piterbarg, “Asymptotics of the average number of $A$-points of overshoot of a Gaussian field beyond a high level”, Dokl. Akad. Nauk SSSR, 203:1 (1972),  9–12  mathnet  mathscinet  zmath
1970
12. Yu. K. Belyaev, “Random flows generated by random processes (properties of random flows, level-crossing problems)”, Mat. Zametki, 8:3 (1970),  393–407  mathnet  mathscinet; Math. Notes, 8:3 (1970), 691–698
13. Yu. K. Belyaev, V. I. Piterbarg, “Generalized flows with restricted postaetion”, Teor. Veroyatnost. i Primenen., 15:2 (1970),  217–227  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:2 (1970), 204–214
1969
14. Yu. K. Belyaev, “The number of entries of the trajectories of a Markov process into a given set in phase space”, Dokl. Akad. Nauk SSSR, 186:6 (1969),  1243–1245  mathnet  mathscinet  zmath
15. Yu. K. Belyaev, Yu. I. Gromak, V. A. Malyshev, “Invariant random boolean fields”, Mat. Zametki, 6:5 (1969),  555–566  mathnet  mathscinet  zmath; Math. Notes, 6:5 (1969), 792–799
16. Yu. K. Belyaev, V. P. Nosko, “Characteristics of excursions over a high level for a Gaussian process and its envelope”, Teor. Veroyatnost. i Primenen., 14:2 (1969),  302–314  mathnet  mathscinet  zmath; Theory Probab. Appl., 14:2 (1969), 296–309
1968
17. Yu. K. Belyaev, “On the number of boundary out-crossings of a region by a vector stochastic process”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  333–337  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 320–324
1967
18. Yu. K. Belyaev, “Bursts and shines of random fields”, Dokl. Akad. Nauk SSSR, 176:3 (1967),  495–497  mathnet  mathscinet  zmath
19. Yu. K. Belyaev, “A limit theorem for the number of crossings of a high level by a stationary Gaussian process”, Dokl. Akad. Nauk SSSR, 173:4 (1967),  739–740  mathnet  mathscinet  zmath
20. Yu. K. Belyaev, “On the number of intersections of a level by a Gaussian stochastic process. II”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  444–457  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:3 (1967), 392–404
1966
21. Yu. K. Belyaev, “Confidence intervals for functions of several unknown parameters”, Dokl. Akad. Nauk SSSR, 169:4 (1966),  755–758  mathnet  mathscinet  zmath
22. B. V. Gnedenko, Yu. K. Belyaev, I. N. Kovalenko, “Mathematical problems in the theory of reliability”, Itogi Nauki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern. 1964, 1966,  7–53  mathnet  mathscinet  zmath
23. Yu. K. Belyaev, “On the number of intersections of a level by a Gaussian stochastic process. I”, Teor. Veroyatnost. i Primenen., 11:1 (1966),  120–128  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:1 (1966), 106–113
1963
24. Yu. K. Belyaev, “Limit Theorems for Dissipative Flows”, Teor. Veroyatnost. i Primenen., 8:2 (1963),  175–184  mathnet; Theory Probab. Appl., 8:2 (1963), 165–173
25. Yu. K. Belyaev, V. M. Maksimov, “Analytical Properties of a Generating Function for a Number of Renewals”, Teor. Veroyatnost. i Primenen., 8:1 (1963),  108–112  mathnet; Theory Probab. Appl., 8:1 (1963), 102–105
1961
26. Yu. K. Belyaev, “An Example of a Process with Mixing”, Teor. Veroyatnost. i Primenen., 6:1 (1961),  101–103  mathnet; Theory Probab. Appl., 6:1 (1961), 93–94
1960
27. Yu. K. Belyaev, “Local Properties of the Sample Functions of Stationary Gaussian Processes”, Teor. Veroyatnost. i Primenen., 5:1 (1960),  128–131  mathnet; Theory Probab. Appl., 5:1 (1960), 117–120
1959
28. Yu. K. Belyaev, “Analytic Random Processes”, Teor. Veroyatnost. i Primenen., 4:4 (1959),  437–444  mathnet; Theory Probab. Appl., 4:4 (1959), 402–409
1958
29. Yu. K. Belyaev, “n the Unboundedness of the Sample Functions of Gaussian Processes”, Teor. Veroyatnost. i Primenen., 3:3 (1958),  351–354  mathnet; Theory Probab. Appl., 3:3 (1958), 327–329

1992
30. O. B. Lupanov, Yu. K. Belyaev, A. D. Solov'ev, L. G. Afanas'eva, E. V. Bulinskaya, Yu. N. Tyurin, “Boris Vladimirovich Gnedenko (on his 80th birthday)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 3,  86–89  mathnet  mathscinet  zmath
1982
31. Yu. K. Belyaev, A. N. Kolmogorov, A. D. Solov'ev, “Boris Vladimirovich Gnedenko (on his seventieth birthday)”, Uspekhi Mat. Nauk, 37:6(228) (1982),  243–248  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:6 (1982), 275–281  isi
1972
32. Yu. K. Belyaev, A. N. Kolmogorov, A. D. Solov'ev, “Boris Vladimirovich Gnedenko (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 27:2(164) (1972),  197–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 27:2 (1972), 173–179
1967
33. Yu. K. Belyaev, “   “ ” (, . 169, № 4, 1966 .)”, Dokl. Akad. Nauk SSSR, 177:3 (1967),  8  mathnet
34. Yu. K. Belyaev, “ . Cramer, M. R. Leadbether “Stationary and related stochastic processes. Sample function properties and their applications””, Teor. Veroyatnost. i Primenen., 12:3 (1967),  588–589  mathnet; Theory Probab. Appl., 12:3 (1967), 531–532

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021